Advertisement

Are there any risks in using Acuvail?

Using Acuvail (ketorolac) can cause serious side effects, such as skin rashes, prolonged eye pain and swelling or irritation around the eyes or mouth. Perhaps most seriously, it can damage the cornea, which could lead to blindness.

Continue Learning about Nonsteroidal Anti-inflammatory Drugs

An Alarming Side Effect of NSAIDs: Ovulation Stops
An Alarming Side Effect of NSAIDs: Ovulation Stops
According to research revealed at the 2015 European League Against Rheumatism Annual Congress meeting, many women stop ovulating after taking standard...
Read More
Can taking NSAIDs for arthritis increase risk for heart disease?
Dr. Anthony L. Komaroff, MDDr. Anthony L. Komaroff, MD
Many people take medications for both heart disease and arthritis. Typically, nonsteroidal anti-infl...
More Answers
Are there side effects to long-term use of NSAIDs?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Major side effects can occur from the long-term use of non-steroidal anti-inflammatory drugs (NSAIDs...
More Answers
Are Steroid Injections for Back Pain Safe?
Are Steroid Injections for Back Pain Safe?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.